# SDR 98ZZZX3518

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N487AL
- Make and model: Bell 407
- Aircraft serial: 53204
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc
- Part number: 406040340101
- Condition: Worn
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25 HOUR INSPECTION, FOUND GAP BETWEEN DISC NR 1 AND NR 2, NR 9 AND NR 10, EXCEED LIMITS.  (TOTAL NUMBER OF DISCS IN THE DISC PACK IS 10).
